You are here

Partial Orderings and Moore-Smith Limits

by E.J. McShane

Year of Award: 1953

Award: Chauvenet Prize

Publication Information: The American Mathematical Monthly, vol. 59 (1952), pp. 1-11

Summary: A discussion of the Moore-Smith limits which provide a unified, elegant and easily understood theory.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 59 (1952)) E.J. McShane was at the University of Virginia at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Friday, October 10, 2008

Dummy View - NOT TO BE DELETED